# SDR SIMA20120521009

- Difficulty date: May 21, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 26,074 hours, 23,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LEFT FORWARD EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT FORWARD EXTERIOR OVERWING EMERGENCY EXIT LAMP IAW AMM 33-50-10.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
